# SDR SWAA2023062153141

- Difficulty date: May 27, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD HAS AREAS OF CORROSION..<[01] REMOVED CORROSION PER SRM 51-10-02; FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED WEB; LOCATED AND DRILLED NEW WEB; QC OK TO INSTALL.;[03] LOCATED AND DRILLED NEW WEB PER SRM 51-40-02.;[04] DANIEL SIMS (TECHNICIAN); 09-JUN-2023 14:36 UTC LOCATED AND DRILLED NEW WEB PER SRM 51-40-02.  OK TO INSTALL WEB.;[05] REMOVED AND REPLACED WITH NEW WEB PER SRM 51-40-02;[06] C/W INSPECTION.
